# SDR IXKA9500002

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Switch
- Condition: Dirty
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - FLT 4001 - AFTER TAKEOFF, THE TAIL SKID LIGHT REMAINED ON.   RECYCLED GEARS, LIGHT STILL ON.  RETURNED TO EWR.  CLEANED MOISTURE, OIL AND CORROSION FROM SWITCHES.  OPERATED TAIL SKID SEVERAL TIMES AND VERTIFIED OPERATION PER MM 32-61-01, NO DEFECTS NOTED.  (W)
